Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Not anemia
Jul 28, 2003

Doctor Bob. I wrote to you and you responded to my question on June 16. Thank you. My bloodwork shows that I am not anemic. I still am very lightheaded, fatigued (although this seems to be lessening a bit since I was put on androgel for low testosterone), and I still have a muscle weakeness that becomes a pulsing sensation at some points during the day. I was at my doctors today and he does not have any real possibilities to check at this point. I am at a loss. I am usually very upbeat and able to cope, but this is getting a big old. He did check the other endocrine systems, in addition to testosterone, and I am ok there.

Any other suggestions would be appreciated. I have also been thinking about going to someone at Johns Hopkins in Baltimore for a second opinion. Any suggestions? I reviewed the bios and doctor Joel Gallants seems to be very knowledgable.

Thanks again.

Rod

Response from Dr. Frascino

Hey Rod,

Glad to hear things are improving at least a bit on testosterone supplementation; and that you are not anemic. A second opinion for difficult-to-diagnose problems can be helpful. However, since you only recently started AndroGel for your hypogonadism (low testosterone), you might want to give this a chance to work. You'll need to repeat your blood testosterone level on the medication to see if your levels are now in the normal range. If not, your dose may need to be increased. If this and everything else that your HIV/AIDS specialist checks out are now normal and your symptoms persist, sure, consider having another specialist take a look. Dr. Gallant is indeed knowledgeable. Good luck. Keep me posted.

Dr. Bob


Previous
Undiagnosed Fatigue
Next
I need more energy

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement